Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Delayed periods, nausea. Taking topamax, thyroid medicine. Negative pregnancy test. Causes for delay?

My period is almost 4 weeks late and I just had a blood test done today which showed negative for pregnancy. I have felt off with minor cramping and slight nausea but I am taking Topamax 25 mg every night and I also take a low does of Thyroid medicine. MY periods have always been normal even after starting the thyroid meds and Topamax.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Although you had always normal periods, it is not worrisome to have irregularities. It depends on the:

- your hormonal levels
- your current weight (the more overweight you are, the higher the chances for irregularities)
- stress

So, I suggest to wait for other 2-3 months; if the periods are still irregular consult OG specialist to find out the reason.

All the best!
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor